# SDR SWIA202265120

- Difficulty date: March 1, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N244SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000598
- Aircraft time: 13,741 hours, 9,905 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP AT FR88 BETWEEN STGR 27R-28R.   (C-CHECK RO 03-19-2022)   REMOVED AND REPLACED SHEAR CLIP AT FRAME 88 BETWEEN STRINGERS 27R AND 28R REF EMB175 SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.PART CHANGE WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE
